International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2024, Vol. 9, Issue 1, Part B

Time series models with tailed generalized geometric Linnik distribution as Marginals


Author(s): Mariamma Antony

Abstract: Tailed distributions are found to be useful in the study of life testing experiments and clinical trials. Tailed forms of type I and type II generalized geometric Linnik distribution and their asymmetric forms are studied in [1]. The usual technique of transferring data to use a Gaussian model fails in certain situations. Hence a number of non-Gaussian autoregressive models have been introduced by various researchers. A first order autoregressive model with tailed type I generalized geometric Linnik distribution is introduced in this paper. It is shown that the process is not time reversible. The model is extended to higher order cases.

DOI: 10.22271/maths.2024.v9.i1b.1623

Pages: 134-138 | Views: 94 | Downloads: 16

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Mariamma Antony. Time series models with tailed generalized geometric Linnik distribution as Marginals. Int J Stat Appl Math 2024;9(1):134-138. DOI: 10.22271/maths.2024.v9.i1b.1623

Call for book chapter
International Journal of Statistics and Applied Mathematics